# SDR UIEA2014111200592

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,644 hours, 37,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630306
- Part serial: PC0167
- Condition: Unwanted Deploy
- Location: Overwing Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, D
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INADVERTENTLY DEPLOYED IN FLIGHT & SEPARATED FROM ACFT.  CARRIAGE DEPLOYMENT BOTTLE DEPLETED.  R & R RT OFF WING RAMP & SLIDE IAW MM 25-65-01-400.
